# SDR 2003FA0000388

- Difficulty date: March 4, 2003
- Submitted: April 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064105102
- Part serial: 733008
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHEN CHECKING FOR FIT, ANGLE OF FITTING NOT CORRECT, WILL NOT FIT RIGHT SIDE.  BETTER QUALITY CONTROL PRIOR TO SHIPMENT.
